Facebook Pixel
EmpowHER Guest

Shooting, Burning Pain in Breast

By Anonymous November 11, 2013 - 7:30am
Rate This

I was off birth control for about 7 days (been on it for years and years) and suddenly developed shooting, sharp, random, almost "hot" pains in my right breast. They would come and go throughout the day with no patterns. I have heard of cyclical pain before your period that goes away at the onset of menses, but this took place after my cycle had cleared. I am 27 and no where near menopause.

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER and thanks for your question. The pain and breast discomfort can be due to the birth control pills and any hormonal changes.  But, other more serious conditions can also cause these symptoms.  If your pain does continue, it might be best to see your doctor.  Sometimes, imaging test might be needed to know what can be causing it. Hope this was helpful?



November 11, 2013 - 8:00am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sexual Health

Get Email Updates

Resource Centers

Related Checklists

Sexual Health Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!